RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
General information
Latest issue
Archive
Impact factor
Subscription
Guidelines for authors
License agreement
Submit a manuscript

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



TMF:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


TMF, 1973, Volume 14, Number 3, Pages 381–387 (Mi tmf3396)  

This article is cited in 2 scientific papers (total in 2 papers)

Equations of motion for the parameters of a weakly nonequilibrium system

V. N. Kitaev, L. V. Kurbatov


Abstract: The nonequilibrium statistical operator method is used to show that in general form equations of motion for the parameters of a weakly nonequilibrium system can be expressed in terms of their equilibrium retarded Green's functions. The characteristic frequencies and spectrum of relaxation times are determined by the poles of these functions. The relationship between these equations and the analogous equations in the Mort scheme is established.

Full text: PDF file (758 kB)
References: PDF file   HTML file

English version:
Theoretical and Mathematical Physics, 1973, 14:3, 282–287

Received: 07.04.1972

Citation: V. N. Kitaev, L. V. Kurbatov, “Equations of motion for the parameters of a weakly nonequilibrium system”, TMF, 14:3 (1973), 381–387; Theoret. and Math. Phys., 14:3 (1973), 282–287

Citation in format AMSBIB
\Bibitem{KitKur73}
\by V.~N.~Kitaev, L.~V.~Kurbatov
\paper Equations of motion for the parameters of a weakly nonequilibrium system
\jour TMF
\yr 1973
\vol 14
\issue 3
\pages 381--387
\mathnet{http://mi.mathnet.ru/tmf3396}
\transl
\jour Theoret. and Math. Phys.
\yr 1973
\vol 14
\issue 3
\pages 282--287
\crossref{https://doi.org/10.1007/BF01029310}


Linking options:
  • http://mi.mathnet.ru/eng/tmf3396
  • http://mi.mathnet.ru/eng/tmf/v14/i3/p381

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles

    This publication is cited in the following articles:
    1. M. V. Sergeev, “Generalized transport equations in the theory of irreversible processes”, Theoret. and Math. Phys., 21:3 (1974), 1234–1243  mathnet  crossref  mathscinet  zmath
    2. V. P. Kalashnikov, “Linear relaxation equations in the nonequilibrium statistical operator method”, Theoret. and Math. Phys., 34:3 (1978), 263–272  mathnet  crossref
  • Теоретическая и математическая физика Theoretical and Mathematical Physics
    Number of views:
    This page:147
    Full text:59
    References:17
    First page:1

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2019